MAUDE Adverse Event Report: ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95834
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Edema (1820)
Date of Event 01/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event of "swelling" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any deviations or non-conformances are found, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported injecting a patient with 1cc of juvéderm® ultra plus in the lips; 13 days later, patient was injected with 1cc of juvéderm volbella® xc in the tear troughs.During the volbella® xc injection, the patient was concomitantly injected with juvéderm voluma® xc in the cheeks, but no issues have been reported relating to the cheek injection.About 2 months later, the patient experienced swelling in both tear troughs.Patient also experienced angioedema and swelling in the lips that would initially present in the morning, then subside during the day.Two weeks later, the patient was treated with an antihistamine and possibly vitrase.Healthcare professional indicated the symptoms related to juvéderm volbella® xc resolved.Eight days later, the patient¿s lips became ¿lumpy/bumpy.¿ patient was treated with vitrase in the lips and received oral prednisone, xyzal, and benadryl as treatment.It was noted that the hardening of the lips was resolving.The next day the patient claimed they suffered from difficulty breathing.Symptoms are ongoing.This is the same event and the same patient reported under mdr id# 3005113652-2019-00200 (allergan complaint # (b)(4)).This is the first mdr submitted for the second suspect product, juvéderm volbella® xc.
 
Additional Manufacturer Narrative
Additional data:.
 
Event or Problem Description
Symptoms resolved about a month after treatment.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key8358946
Report Number3005113652-2019-00176
Device Sequence Number16194486
Product Code LMH
UDI-Device Identifier10888628032460
UDI-Public10888628032460
Combination Product (Y/N)N
Initial Reporter StateAL
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2020
Device Catalogue Number95834
Device Lot NumberV15LA80151
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JUVÉDERM VOLUMA® XC; JUVÉDERM VOLUMA® XC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR